Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Using copper t, feels weak, weight gain. Should i remove copper t?

hi iam using copper t 6months back ,i feel tht im becoming weak .and im gaing weight ,i would like to know by hve using copper t we start gaining weight is this continues,iam planing to remove this,to loose my health will be this the good decision to remve it?pls suggst me?i hve smll kid 19months old.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
welcome to healthcaremagic.
cu T is not known to cause weight gain .
Weight gain may be due to lack of exercises and taking extra calories .
Having balanced diet and regular exercises will take care of your weight gain .cuT can be retained .
wishing you happy and healthy life.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor